# SDR 20001030SH007

- Difficulty date: October 5, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N501KC
- Make and model: Amd FALCON200
- Aircraft serial: 402
- Engine: Garrtt ATF36A4
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 30014372
- Condition: Open
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A RIGHT FUEL COMPUTER WARNING LIGHT ILLUMINATE IN-FLIGHT, AND THE ASSOCIATED FUEL COMPUTER TRIP TO THE MANUAL MODE.  THE N3 MONOPOLE WAS TROUBLESHOT TO HAVE AN OPEN PIN.  (X)
